Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Why there is no relief from pigmentation which is very itchy even after having medications post pregnancy ?

Hi, I have had 5 years of fertility and Ivf treatments . I eventually fell pregnant with twins who are now 1. In the last 12 months of fertility, I found a pigmentation change on both sides of my face on the jaw area. Then while pregnant I was very itchy and frequently drew blood through scratching on the arms. Now, the pigmentation is on my forehead as well and my upper chest, arms and top of my back are very itchy again as well as blotchy and motled. I am Taking the pills again now which is the only. Change in the last 6 months since it has intensified. It is driving me crazy!
Asked On : Tue, 7 Feb 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi...dear Megiohns..,
Thanks for choosing HCM.,
Pigmentation changes are quite common in Pregnancy...,
Bcoz it is due to hyperactivity of hormones...,
So.., after delivery only U will get relief..,ok
1) Use SUNSCREEN LOTION morning times...,
2) Banatan (curatio) Night times...,
after delivery your problem will solve...ok.., good luck
Answered: Tue, 7 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor